×

Context-free grammar forms. (English) Zbl 0328.68071


MSC:

68Q45 Formal languages and automata
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Chomsky, N., On certain formal properties of grammars, Inform. Contr., 2, 137-167 (1959) · Zbl 0088.10801
[2] Chomsky, N.; Schutzenberger, M. P., The algebraic theory of context-free languages, (Braffort, P.; Hirschberg, D., Computer Programming and Formal Systems (1963), North-Holland: North-Holland Amsterdam), 118-161 · Zbl 0148.00804
[3] Gabrielian, A.; Ginsburg, S., Grammar schemata, J. Assoc. Comput. Mach., 21, 213-226 (1974) · Zbl 0279.68059
[4] Ginsburg, S., (The Mathematical Theory of Context-Free Languages (1966), McGraw-Hill: McGraw-Hill New York) · Zbl 0184.28401
[5] Ginsburg, S., (Algebraic and Automata-Theoretic Properties of Formal Languages (1975), North-Holland: North-Holland Amsterdam) · Zbl 0325.68002
[6] Ginsburg, S.; Spanier, E. H., Finite-turn pushdown automata, SIAM J. Control, 4, 429-453 (1966) · Zbl 0147.25302
[7] Ginsburg, S.; Spanier, E. H., Derivation-bounded languages, J. Comput. System Sci., 5, 228-250 (1968) · Zbl 0176.16703
[8] S. Ginsburg and E. H. Spanier; S. Ginsburg and E. H. Spanier · Zbl 0373.68046
[9] Greibach, S. A., Simple syntactic operators on full semi-AFL’s, J. Comput. System Sci., 6, 30-76 (1972) · Zbl 0269.68046
[10] Greibach, S. A.; Hopcroft, J. E., Independence of AFL operations, (Studies in Abstract Families of Languages. Studies in Abstract Families of Languages, Mem. Amer. Math. Soc. No 87 (1969)), 33-40 · Zbl 0194.31402
[11] Maurer, H., (Theoretische Grundlagen der Programmiersprachen (1969), Bibliographisches Institut: Bibliographisches Institut Mannheim) · Zbl 0204.31801
[12] Nivat, M., Transductions des langages de Chomsky, Ph.D. Thesis, Paris (1967) · Zbl 0313.68065
[13] Salomaa, A., On the index of context-free grammars and languages, Inform. Contr., 14, 474-477 (1969) · Zbl 0181.31001
[14] Stanley, R. J., Finite State Representations of Context-Free Languages, MIT Research Laboratory Quarterly Progress Report, No. 76, 276-279 (1965)
[15] Yntema, M. K., Inclusion relations among families of context-free languages, Inform. Contr., 10, 572-597 (1967) · Zbl 0207.31405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.